MathSciNet Relay Station
MathSciNet bibliographic data
MR2719279 60H15 (35R60 37L55)
Liu, Wei; Röckner, Michael SPDE in Hilbert space with locally monotone coefficients. J. Funct. Anal. 259 (2010), no. 11, 2902–2922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement